# SDR AMWA106062102

- Difficulty date: August 1, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N161YV
- Make and model: Beech 1900D
- Aircraft serial: UE161
- Aircraft time: 19,126 hours, 36,864 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 11811005010
- Condition: Corroded
- Location: Rws 124
- Part time: 19,126 hours, 36,864 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIO CORROSION DISCOVERED DURING STRUCTURAL INSPECTION ON RT RIB AT WING STATION 124.588. MAINTENANCE REPAIRED THE DISCREPANCY IAW FR-CO-01380 REV 1.
